University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Asymptotic uniform boundedness of energy solutions to the Penrose-Fife model

Schimperna, G, Segatti, A and Zelik, S (2012) Asymptotic uniform boundedness of energy solutions to the Penrose-Fife model Journal of Evolution Equations, 12 (4). pp. 863-890.

[img]
Preview
Text
zelik-Shci-seg-JEvolEq2012.pdf - ["content_typename_UNSPECIFIED" not defined]
Available under License : See the attached licence file.

Download (392kB) | Preview
[img]
Preview
PDF (licence)
SRI_deposit_agreement.pdf
Available under License : See the attached licence file.

Download (33kB) | Preview

Abstract

We study a Penrose-Fife phase transition model coupled with homogeneous Neumann boundary conditions. Improving previous results, we show that the initial value problem for this model admits a unique solution under weak conditions on the initial data. Moreover, we prove asymptotic regularization properties of weak solutions. © 2012 Springer Basel AG.

Item Type: Article
Divisions : Faculty of Engineering and Physical Sciences > Mathematics
Authors :
AuthorsEmailORCID
Schimperna, GUNSPECIFIEDUNSPECIFIED
Segatti, AUNSPECIFIEDUNSPECIFIED
Zelik, SUNSPECIFIEDUNSPECIFIED
Date : 2012
Identification Number : 10.1007/s00028-012-0159-x
Additional Information : This is an arXiv version of the paper.
Depositing User : Symplectic Elements
Date Deposited : 07 Jan 2015 18:33
Last Modified : 08 Jan 2015 02:33
URI: http://epubs.surrey.ac.uk/id/eprint/806844

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800